Restriction to Levi subalgebras and generalization of the category 𝒪
Annales de l'Institut Fourier, Volume 63 (2013) no. 1, p. 37-88
The category of all modules over a reductive complex Lie algebra is wild, and therefore it is useful to study full subcategories. For instance, Bernstein, Gelfand and Gelfand introduced a category of modules which provides a natural setting for highest weight modules. In this paper, we define a family of categories which generalizes the BGG category, and we classify the simple modules for a subfamily. As a consequence, we show that some of the obtained categories are semisimple.
L’étude de la catégorie de tous les modules sur une algèbre de Lie complexe semi-simple est un problème réputé très difficile. Il est donc utile pour approcher ce problème de se restreindre à des sous-catégories pleines. Ainsi, Bernstein, Gelfand et Gelfand ont introduit une catégorie de modules qui fournit un cadre naturel pour étudier les modules de plus haut poids. Dans cet article, nous définissons une famille de catégories qui généralise la catégorie BGG et nous étudions les modules irréductibles pour une certaine sous-famille. Comme corollaire, nous montrons que certaines de ces catégories sont semi-simples.
DOI : https://doi.org/10.5802/aif.2755
Classification:  17B10,  17B20,  17B22,  17B35,  17B55
Keywords: weight modules, cuspidal modules, branching rules
@article{AIF_2013__63_1_37_0,
     author = {Tomasini, Guillaume},
     title = {Restriction to Levi subalgebras and generalization of the category $\mathcal{O}$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {1},
     year = {2013},
     pages = {37-88},
     doi = {10.5802/aif.2755},
     zbl = {06177076},
     mrnumber = {3089195},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2013__63_1_37_0}
}
Tomasini, Guillaume. Restriction to Levi subalgebras and generalization of the category $\mathcal{O}$. Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 37-88. doi : 10.5802/aif.2755. https://aif.centre-mersenne.org/item/AIF_2013__63_1_37_0/

[1] Benkart, G.; Britten, D.; Lemire, F. Modules with bounded weight multiplicities for simple Lie algebras, Math. Z., Tome 225 (1997) no. 2, pp. 333-353 | Article | MR 1464935 | Zbl 0884.17004

[2] Bernšteĭn, I. N.; Gel’Fand, I. M.; Gel’Fand, S. I. Differential operators on the base affine space and a study of 𝔤-modules, Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), Halsted, New York (1975), pp. 21-64 | MR 578996 | Zbl 0338.58019

[3] Bernšteĭn, I. N.; Gel’Fand, I. M.; Gel’Fand, S. I. A certain category of 𝔤-modules, Funkcional. Anal. i Priložen, Tome 10 (1976) no. 2, pp. 1-8 | Zbl 0246.17008

[4] Bourbaki, N. Éléments de mathématique, Masson, Paris (1981) (Groupes et algèbres de Lie. Chapitres 4, 5 et 6. [Lie groups and Lie algebras. Chapters 4, 5 and 6], 290 page) | MR 643362 | Zbl 0498.12001

[5] Britten, D.; Khomenko, O.; Lemire, F.; Mazorchuk, V. Complete reducibility of torsion free C n -modules of finite degree, J. Algebra, Tome 276 (2004) no. 1, pp. 129-142 | Article | MR 2054390 | Zbl 1127.17005

[6] Britten, D.; Lemire, F. A classification of simple Lie modules having a 1-dimensional weight space, Trans. Amer. Math. Soc., Tome 299 (1987) no. 2, pp. 683-697 | MR 869228 | Zbl 0635.17002

[7] Coleman, A.; Futorny, V. Stratified L-modules, J. Algebra, Tome 163 (1994) no. 1, pp. 219-234 | Article | MR 1257315 | Zbl 0817.17009

[8] Drozd, Y.; Futorny, V.; Ovsienko, S. Harish-Chandra subalgebras and Gel’fand-Zetlin modules, Finite-dimensional algebras and related topics (Ottawa, ON, 1992), Kluwer Acad. Publ., Dordrecht (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.) Tome 424 (1994), pp. 79-93 | MR 1308982 | Zbl 0812.17007

[9] Fernando, S. Lie algebra modules with finite-dimensional weight spaces. I, Trans. Amer. Math. Soc., Tome 322 (1990) no. 2, pp. 757-781 | MR 1013330 | Zbl 0712.17005

[10] Futorny, V. The weight representations of semisimple finite dimensional Lie algebras, Kiev University (1987) (Ph. D. Thesis)

[11] Futorny, V.; Molev, A.; Ovsienko, S. The Gelfand-Kirillov conjecture and Gelfand-Tsetlin modules for finite W-algebras, Adv. Math., Tome 223 (2010) no. 3, pp. 773-796 | Article | MR 2565549 | Zbl 1268.17012 | Zbl pre05662772

[12] Grantcharov, D.; Serganova, V. Category of 𝔰𝔭(2n)-modules with bounded weight multiplicities, Mosc. Math. J., Tome 6 (2006) no. 1, pp. 119-134 (222) | MR 2265951 | Zbl 1127.17006

[13] Grantcharov, D.; Serganova, V. Cuspidal representations of 𝔰𝔩(n+1), Adv. Math., Tome 224 (2010) no. 4, pp. 1517-1547 | Article | MR 2646303 | Zbl 1210.17011

[14] Howe, R. Remarks on classical invariant theory, Trans. Amer. Math. Soc., Tome 313 (1989) no. 2, pp. 539-570 | Article | MR 986027 | Zbl 0674.15021

[15] Howe, R. Transcending classical invariant theory, J. Amer. Math. Soc., Tome 2 (1989) no. 3, pp. 535-552 | Article | MR 985172 | Zbl 0716.22006

[16] Humphreys, J. Introduction to Lie algebras and representation theory, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 9 (1978) (Second printing, revised, xii+171 pages) | MR 499562 | Zbl 0447.17001

[17] Humphreys, J. Representations of semisimple Lie algebras in the BGG category 𝒪 , American Mathematical Society, Providence, RI, Graduate Studies in Mathematics, Tome 94 (2008) | MR 2428237 | Zbl 1177.17001

[18] Lemire, F. Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space, Proc. Amer. Math. Soc., Tome 19 (1968), pp. 1161-1164 | Article | MR 231872 | Zbl 0167.03301

[19] Li, J. S. The correspondences of infinitesimal characters for reductive dual pairs in simple Lie groups, Duke Math. J., Tome 97 (1999) no. 2, pp. 347-377 | Article | MR 1682229 | Zbl 0949.22017

[20] Li, J. S. Minimal representations & reductive dual pairs, Representation theory of Lie groups (Park City, UT, 1998), Amer. Math. Soc., Providence, RI (IAS/Park City Math. Ser.) Tome 8 (2000), pp. 293-340 | MR 1737731 | Zbl 0947.22009

[21] Mathieu, O. Classification of irreducible weight modules, Ann. Inst. Fourier (Grenoble), Tome 50 (2000) no. 2, pp. 537-592 | Article | Numdam | MR 1775361 | Zbl 0962.17002

[22] Mazorchuk, V. Generalized Verma modules, VNTL Publishers, L ′ viv, Mathematical Studies Monograph Series, Tome 8 (2000) | MR 1844621 | Zbl 0980.17005

[23] Mazorchuk, V. Lectures on 𝔰𝔩 2 ( ) -modules, Imperial College Press (2010) | MR 2567743 | Zbl 1257.17001 | Zbl pre05603935

[24] Mazorchuk, V.; Stroppel, C. Blocks of the category of cuspidal 𝔰𝔭 2n -modules, Pac. J. Math., Tome 251 (2011) no. 1, pp. 183-196 | Article | MR 2794619 | Zbl 1257.17011 | Zbl pre05900524

[25] Mazorchuk, V.; Stroppel, C. Cuspidal 𝔰𝔩 n -modules and deformations of certain Brauer tree algebras, Adv. Math., Tome 228 (2011) no. 2, pp. 1008-1042 | Article | MR 2822216 | Zbl 1241.17009

[26] Penkov, I.; Serganova, V. Generalized Harish-Chandra modules, Mosc. Math. J., Tome 2 (2002) no. 4, pp. 753-767 (806, Dedicated to Yuri I. Manin on the occasion of his 65th birthday) | MR 1986089 | Zbl 1036.17005

[27] Penkov, I.; Zuckerman, G. Generalized Harish-Chandra modules: a new direction in the structure theory of representations, Acta Appl. Math., Tome 81 (2004) no. 1-3, pp. 311-326 | Article | MR 2069343 | Zbl 1082.17006

[28] Przebinda, T. The duality correspondence of infinitesimal characters, Colloq. Math., Tome 70 (1996) no. 1, pp. 93-102 | MR 1373285 | Zbl 0854.22017

[29] Rallis, S.; Schiffmann, G. The orbit and θ correspondence for some dual pairs, J. Math. Kyoto Univ., Tome 35 (1995) no. 3, pp. 423-493 | MR 1359007 | Zbl 0848.22023

[30] Rocha-Caridi, A. Splitting criteria for 𝔤-modules induced from a parabolic and the Berňsteĭ n-Gel fand-Gel fand resolution of a finite-dimensional, irreducible 𝔤-module, Trans. Amer. Math. Soc., Tome 262 (1980) no. 2, pp. 335-366 | MR 586721 | Zbl 0449.17008

[31] Stroppel, C. Category 𝒪: quivers and endomorphism rings of projectives, Represent. Theory, Tome 7 (2003), p. 322-345 (electronic) | Article | MR 2017061 | Zbl 1050.17005

[32] Tomasini, G. Étude de certaines catégories de modules de poids et de leurs restrictions à des paires duales, Université de Strasbourg (2010) (Ph. D. Thesis) | MR 2682927 | Zbl 1216.17007

[33] Tomasini, G. On a generalisation of Bernstein-Gelfand-Gelfand category 𝒪, Comptes rendus - Mathematique, Tome 348 (2010), pp. 509-512 | Article | MR 2645162 | Zbl 1188.17006